Show simple item record

dc.contributor.authorMa, Chunsheng
dc.date.accessioned2013-06-13T20:53:37Z
dc.date.available2013-06-13T20:53:37Z
dc.date.issued2008-02
dc.identifier.citationMa, Chunsheng. (2008). Rational Covariance Functions for Nonstationary Random Fields.-- Information Theory, IEEE Transactions on 54(2): 895-897.en_US
dc.identifier.issn0018-9448
dc.identifier.urihttp://dx.doi.org/10.1109/TIT.2007.913571
dc.identifier.urihttp://hdl.handle.net/10057/5710
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.description.abstractThis correspondence propose rational-type covariance functions for nonstationary Gaussian stochastic processes or random fields, which are rational functions of given variograms, typically have long range dependence, and include some stationary covariance functions as special cases.en_US
dc.language.isoen_USen_US
dc.publisherIEEEen_US
dc.relation.ispartofseriesIEEE TRANSACTIONS ON INFORMATION THEORY;v.54 no.2
dc.subjectLong range dependenceen_US
dc.subjectPower law decayen_US
dc.subjectRational functionen_US
dc.subjectVariogramen_US
dc.titleRational covariance functions for nonstationary random fieldsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 2008, IEEE Transactions on Information Theory


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record